# SDR SWIA2021072859765

- Difficulty date: April 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3516021
- Condition: Worn
- Location: Bs 577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAE DOOR SURROUND AT FS577.0 LOWER FWD BELOW "TEE" IS WORN     (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED BAGGAGE DOOR SURROUND FS 577.00  LOWER DOOR COAMING IAW CRJ 200 SRM 51-42-06,51-42-21, 51-41-02 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
